# SDR JJBA2010331033

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 23,786 hours, 32,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: XD4N
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT EMERGENCY LIGHTING SYS ILLUMINATED A COUPLE OF TIMES DURING TAKEOFF.  ACFT RETURNED TO FIELD.  MX REVEALED THAT RELAYS 3351-K4 & 3351-K3 WERE AT FAULT.  RELAYS WERE R & R, OPERATION OF EMERGENCY LIGHTING SYS TESTED SATISFACTORY.  ACFT WAS RELEASED AND RETURNED TO SERVICE.
